# SDR SWAA2025052956986

- Difficulty date: April 24, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS 727 PLUS 15 INCH RBL 21 AND WL 156 AFT CARGO COMPARTMENT 2025-274487 <[01]. REPLACED SUPPORT ZEE ( ZEE CHANNEL SIDE PLATE ) AND FASTENERS LOCATED BS 727+4 TO BS 767 RBL 21 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 DWG 146A7500; SHEET 113; REV-; SRM 51-40-02; SRM 51-10-02 AND DWG 146A7500; SHEET 113; REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.; [02] CORRECTED STEP 1: REPLACED SUPPORT ZEE (ZEE CHANNEL SIDE PLATE) AND FASTENERS LOCATED BS 727+4 TO BS 767 RBL 21 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500; SHEET 113; REV-.; [03] CORRECTED STEP 2: REPLACED SUPPORT ZEE (ZEE CHANNEL SIDE PLATE) AND FASTENERS LOCATED BS 727+4 TO BS 767 RBL 21 AND WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500; SHEET 113; REV-.  SEE INDIVIDUAL SIGN-OFF BELOW.; [04] RII COMPLETED TASK CERTIFIED.
